Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Homeopath   »  

Feeling heaviness in head, felt dizziness, started homeopathic medicine and having hair fall problem. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1978
Answered : 351 Questions

for last 2 days I amcontinuously feeling haevyness in my head. Can you please help me to understand what can be the cause of this problem.
Before this I felt some diziness also, 2-3 times in last 3 weeks. I don't know what is causing this. I started taking homeopathic medicine
around 3 weeks ago for hair fall problems. Can it be caused by this medicine? or there may be some other proble. Please help me. Thanks..
Posted Thu, 5 Sep 2013 in Homeopathy
Answered by Dr. C. J. Varghese 25 hours later
Hello Friend,

Heaviness of head and dizziness can be due to several reasons. But in your case I feel, many of them are not applicable.

Since they are of two days duration, and never you had it earlier, the reason also may be acute or recent. You have also revealed that you felt dizziness few times within last 3 weeks time. All what happened within the last 3 weeks is your taking Homoeopathic medicine for your hair fall.

Since you are feeling the troubles after taking the Homoeopathic medicine I have to suspect the medicine as the cause of your troubles.

You have not written how the medicine is administered. If you mean the external oils and other applications, then they are not Homoeopathic medicines. Various patent products in the market in the form of oils or creams are not subjected to any standard quality testing in India but still they are allowed to be sold with the label of Homoeopathic medicines. There is chance for your condition to be caused by such substances.

Genuine Homoeopathic medicines are the potentised natural remedies administered in sugar of milk as powders or tablets and in cane sugar pills. Potentisation is a process of removing the side effects or bad effects of drugs and bringing out the medicinal property of the drugs by a process of ultra dilution. They will not make any bad effect to any patient.

I request you to get back to me with clarifications how you approached your Homoeopathic doctor, how he took your case, how the medicine is being taken etc. Did he study your case in detail or simply asked to take the medicine without detailed individualistic, constitutional and genetic study?

I hope, I will be able to help you further when I get your reply.

If you mean some oil or external application by the label of Homoeopathic medicine, then stop it immediately and see the change.

Hope you are satisfied by my answer for time being. You are welcome to ask for further clarifications. I have only pleasure to help you.

With Best Wishes,
Dr. C. J. Varghese
Above answer was peer-reviewed by
Follow-up: Feeling heaviness in head, felt dizziness, started homeopathic medicine and having hair fall problem. Suggest? 4 hours later
yes, I am taking homeopathic medicine which is in the form of small spherical tablets. But I think doctor did not studied much about my hairfall problem and asked few questions and gave me these medicines to take regularly. But I have stopped those medicines now.
Answered by Dr. C. J. Varghese 8 hours later

I have to say to you that Homoeopathy never treats hair fall but the person who has the disease of hair fall.

I do not know how much you understood. Both are different. The first one is easy and less time consuming. The practitioner will give you some patented products made by companies having profit motive only. They are not the medicines for YOU but for the hair fall. Some companies make medicines for all the diseases in the world and sell in their disease names. They may act or may not act. They may produce side effects because very often the are not dynamised medicines but low potency medicines. Even Homoeopathic doctors are not unanimously trying to ban the production and sale of such patent products.

Doctors are also of different attitudes. Some are principled. They will not go against the fundamental principles of Homoeopathy. Some will try to make money by being the agents of such companies and live on profits from the margin of money they get from selling these products. They will not take pain to learn in depth the subject of Homoeopathy and other medical subjects in the medical college and after their collegiate qualifications. Even unqualified practitioners of Homoeopathy are also practising Homoeopathy in many states of India.

Genuine practitioners of Homoeopathy will take half to one hour to study YOU individually and your genetic constitutional remedy will be given to you in minimum dose. That will only CURE YOU and then only your disease of hair fall will disappear. It is a time consuming process. It involves lot of knowledge, expertise, dedication, commitment to the science and profession etc.

Sorry friend, I had to reveal all these professional insufficiencies to you to pacify you. But I have to repeat to you what Gandhiji, our Father of the Nation, said: Homoeopathy will never fail but Homoeopaths may fail.

Therefore please do not think that Homoeopathy is useless for treating hair fall. It will surely help you. If you are interested in getting curative treatment, I can help you, provided you forward to me your case in detail.

By the time, I am interested to know whether you are feeling better after stopping the medicines.

With Best Wishes,
Dr. C. J. Varghese
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor